International Journal of Difference Equations (IJDE)


Volume 13, Number 2  (2018)




Global Dynamics of Higher-Order Transcendental-Type Generalized Beverton–Holt Equations

PP. 71-84
Elliott J. Bertrand, M.R.S.Kulenovic

Lyapunov-Type Inequalities for Discrete Riemann–Liouville Fractional Boundary Value Problems

PP. 85-103
Jagan Mohan Jonnalagadda

Observations on the Comparison between the Behavior of Orbits in the 3x+1 Problem and the 5x+1 Problem

PP. 105-138
Candace M. Kent

Dynamics of Vertically and Horizontally Transmitted Parasites: Continuous vs Discrete Models

PP. 139-156
Priyanka Saha and Nandadulal Bairagi

Asymptotic Behavior of the Solution of a System of Difference Equations

PP. 157-171
Tran Hong Thai






© All rights are reserved with Research India Publications                             Home  Journals  Contact